# SDR CA130822004

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER CUSTOMER VISIT, IT WAS JUST REPORTED TO ENGINE MFG THAT THE ACFT SUSTAINED A POWER ROLLBACK IN CRUISE.  AFTER COMPLETING EMERGENCY CHECKLIST, PILOT ATTEMPTED TO RESTORE POWER USING THE EMERGENCY POWER LEVER.  THE POWER WAS RESTORED AND ACFT CONTINUED TO THE NEXT AVAILABLE SUITABLE AIRPORT AND COMPLETED AN APPROACH AND SUCCESSFUL LANDING.  THE TROUBLESHOOTING OF THE P3 AND PY SYSTEMS REVEALED NO LEAK.  THE FCU SN C75394, TSN 247.6 HRS, WAS SENT TO MFG IN MARCH 2013.
